Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
samwichxo

zinc = peeling?

i just recently started taking zinc picolinate supplements since i read all the great things about them. i take those along with doryx and ziana. i've only been taking the pills for about 3 days and my skin has started peeling and is very flakey out of nowhere, and only in certain places (near my mouth and cheeks) where oil isn't generally a problem for me. i have a very oily t-zone and generally only have 4 pimples at a time (on a good day). my question is, has anyone else experienced this when first starting to take zinc? it seems to have really helped with the color of my skin. i was just wondering if this is normal and will go away once my skin gets used to the supplements. TIA.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×